# SDR WX0A071901

- Difficulty date: April 2, 2014
- Submitted: April 5, 2014
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug MD 83
- Aircraft serial: 53486
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 11663
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 & R1 DOOR EXIT IDENTIFIERS WILL NOT ILLUMINATE.  R & R EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-53-00, OPERATIONS CHECKED GOOD.
